Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 12, Issue 1 (2019), 117-130.
Some new inequalities involving the Katugampola fractional integrals for strongly $\eta$-convex functions
We introduced several new integral inequalities of the Hermite-Hadamard type for strongly $\eta$-convex functions via the Katugampola fractional integrals. Some results in the literature are particular cases of our results.
The authors are very grateful to the anonymous referee for his/her valuable comments and suggestions.
Tbilisi Math. J., Volume 12, Issue 1 (2019), 117-130.
Received: 28 November 2018
Accepted: 20 January 2019
First available in Project Euclid: 26 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 26A33: Fractional derivatives and integrals 26A51: Convexity, generalizations 26D10: Inequalities involving derivatives and differential and integral operators
Kermausuor, Seth; Nwaeze, Eze R. Some new inequalities involving the Katugampola fractional integrals for strongly $\eta$-convex functions. Tbilisi Math. J. 12 (2019), no. 1, 117--130. doi:10.32513/tbilisi/1553565631. https://projecteuclid.org/euclid.tbilisi/1553565631